Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 84, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2017, 10:41 AM CDT for Falls County, Milam County, Robertson County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 10:41 AM CDT (15:41 UTC)
- Expired
- Apr 2, 2017, 11:33 AM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Falls County, TX, Milam County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 56 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 11:02 AM CDT | TSTM WND DMG | 2 N Cameron, TX | LARGE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 3.7 hours before the alert went out and 341 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
057
WUUS54 KFWD 021541
SVRFWD
TXC145-331-395-021645-
/O.NEW.KFWD.SV.W.0084.170402T1541Z-170402T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1041 AM CDT SUN APR 2 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Central Robertson County in central Texas...
Central Milam County in central Texas...
Falls County in central Texas...
* Until 1145 AM CDT.
* At 1040 AM CDT, severe thunderstorms were located along a line
extending from near Troy to near Cameron to 6 miles northeast of
Tanglewood, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Marlin, Cameron, Hearne, Franklin, Bruceville-Eddy, Rosebud,
Calvert, Bremond, Lott, Golinda and Milano.
This includes Interstate 35 between mile markers 313 and 314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
A tornado watch remains in effect until 100 PM CDT for central Texas.
LAT...LON 3059 9692 3087 9706 3096 9713 3099 9707
3128 9728 3152 9680 3088 9637 3074 9646
3070 9656 3073 9662
TIME...MOT...LOC 1540Z 243DEG 47KT 3124 9731 3089 9703 3055 9690
HAIL...0.88IN
WIND...60MPH
$$
Hernandez1 follow-up statement
742
WWUS54 KFWD 021633
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1133 AM CDT SUN APR 2 2017
TXC145-331-395-021642-
/O.CAN.KFWD.SV.W.0084.000000T0000Z-170402T1645Z/
Robertson TX-Milam TX-Falls TX-
1133 AM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROBERTSON...CENTRAL
MILAM AND FALLS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 100 PM CDT for central Texas.
LAT...LON 3059 9692 3087 9706 3096 9713 3099 9707
3128 9728 3152 9680 3088 9637 3074 9646
3070 9656 3073 9662
TIME...MOT...LOC 1631Z 243DEG 47KT 3155 9661 3120 9633 3086 9620
$$
StalleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:47 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 2, 6:47 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 647 AM CDT Sun Apr 2 2017 .AVIATION... Very poor flying conditions with thunderstorms are expected to impact all TAF sites this morning and into the afternoon. Clearing later this afternoon and into the evening before another round of convection potentially impacts the Metroplex sites late this evening. Convection is gradually increasing in coverage and intensity to the south and east of the TAF sites. VCTS or sporadic thunderstorm activity is expected to impact all TAF sites over the next few hours before the main line blasts through a little later this morning. Have prevailed TSRA from 14-18Z at Waco, and an hour later all Metroplex sites. Cig and vis reductions to low-MVFR or IFR appear likely with this activity. Severe wind gusts appear possible, especially at Waco with the activity this morning, with this potential a bit more uncertain at the Metroplex sites. This activity is expected to quickly surge east of the major airports by early this afternoon, with a brief respite anticipated. Additional storms may impact mainly the Metroplex sites later this evening as the core of the upper-low pivots overhead. This potential appeared too low to warrant a VCTS at Waco, but this will need to be monitored today. Otherwise, VFR will return towards Monday morning as this system pulls away. Breezy west winds may cause some minor crosswind issues on north-south oriented runways. Carlaw && .PREV DISCUSSION... /ISSUED 338 AM CDT Sun Apr 2 2017/ After an afternoon and early evening round of non-severe thunderstorms west of I-35, another complex of thunderstorms developed along a slowly advancing cold front across our far western counties earlier Saturday evening. Thankfully, this activity moved along just enough to limit some pretty hefty rainfall totals to localized areas across Eastland and Stephens counties. This activity has continued to weaken as its been gradually outpacing the higher theta-e air and associated instability. That said, several more robust cells have been popping up ahead of this advancing/decaying line within the associated area of enhanced warm advection, and these will be capable of producing some severe-caliber hail and perhaps some near severe wind gusts. Also, additional cells appear to be developing along a south-north axis across the Metroplex at this hour, and as a result, localized flash flooding is a concern early this morning as these storms attempt to train. The main show today, however, is presently emerging off the high terrain of northeastern Mexico, and is spreading ever increasing forcing for ascent across southern Texas this morning. Surface cyclogenesis is ongoing near the left exit region of the associated upper-level jet streak, and the low-level mass response has been swift. VWP data to our south indicates that winds near the 850 mb level are currently increasing through 40 kts at this time, and forecast output indicates that this will only strengthen with time as cyclogenesis intensifies. This flow should ultimately facilitate the advection of mid and upper-60s dewpoints across the southeastern half of the CWA later this morning and into the afternoon. There is some degree of uncertainty regarding how far north this better quality moisture return comes, with the high-resolution guidance (reference the overnight HRRR and 3-km NAM) less inclined, but given the aformentioned impressive low-level mass response, it seem probable that this moisture will manage to surge potentially all the way north of I-20 by later this afternoon. As a result, it appears that a rather volatile atmospheric setup will be in place today (albeit with some uncertainty as mentioned above)--increasing steadily through the mid-morning and into the early afternoon hours. Progged surface-based CAPE values inching past the 2500-3000 J/kg mark, mid-level lapse rates of 7-8 C/km, and copious amounts of shear (both through the low-levels and aloft), indicate a potential for all severe hazards unfolding by mid-morning. Our current thinking is that discrete supercells will initially develop by mid- to late-morning as warm advection cranks ahead of the approaching low pressure system. Long, clockwise- turning hodographs with plenty of shear locked up in the 0-3 km layer (in excess of 35-40 kts), mean that there will be a risk for tornadoes with this activity. One issue to potentially contend with will be a lingering inversion in the 850-700 mb region, but with such significant forcing for ascent, this should be easy to lift and cool. The main threat area for tornadoes today appears to be south and east of a Killeen to Waco to Kaufman to Emory line, where the greatest spatio-temporal overlap of high low-level shear and instability is expected to reside. Given the nature of this setup, there may even be a potential for some strong tornadoes across our far southeastern counties--near Milam and northeastward towards Henderson. In addition to tornadoes, hail, some of which may be very large based on forecast SHIP values in excess of 2, and damaging wind gusts will also be possible with this initial discrete convection. If this weren't enough, there is very good agreement from our high-resolution guidance that a forward-propagating MCS will materialize this morning and track northeastward out of the Hill Country. Should this system materialize, it will bring with it a threat for widespread damaging straight-line wind gusts, a few embedded tornadoes, and hail perhaps to the size of golf balls. CAMs seem to be keying in on the main threat area south and east of a Goldthwaite to Fort Worth to Paris line. Finally, we have grown increasingly concerned about potential for widespread and excessive rainfall with this system. While the forward-propagating nature of this MCS would generally indicate a smaller temporal window for heavier rain, we are already seeing hints that this system will be capable of extremely heavy rates: the Del Rio observation site recently recorded nearly 3 inches of rain in one hour with convection moving out of Mexico. Warm cloud layers will deepen to in excess of 12 kft today, with PWAT values climbing to near the 99th percentile from a climatological standpoint. In addition, the outflow associated with the southern terminus of this MCS will likely lay up nearly parallel to the cloud-bearing flow, which brings about a training concern as cells regenerate upwind across our southeastern counties. As a result, and after collaboration with surrounding offices and WPC, we have elected to issue a Flash Flood Watch, which is in effect south and east of a Lampasas to Glen Rose to Fort Worth to Emory line from 10 AM this morning to 7 PM this evening. Many thanks to SJT, EWX, HGX, SHV, and WPC for the collaboration on this active morning. The main batch of severe and flood-producing weather looks to rapidly clear our area as early as mid to late this afternoon across our far southwestern counties as the MCS moves to the northeast. As a result, there may be a little respite in activity late this afternoon and evening, before yet another round of storms moves in, this time associated with the core of the upper- low moving overhead. While the main severe episode should have ended, these additional storms will be capable of small to perhaps marginally severe hail given lingering steep lapse rates and very cold air aloft. A cold front will sweep swiftly through the region Tuesday evening and overnight as a potent shortwave moves across Oklahoma. While moisture looks to remain scarce, such dynamic systems oftentimes have a way of finding even meager moisture. As a result, expanded and increased PoPs slightly mainly north of the I-20 corridor during this period. The severe weather threat appears low with this activity. Quiet weather then appears to be in the cards for the remainder of the week, with moderating temperatures into the upcoming weekend. Carlaw && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 69 56 79 59 83 / 90 70 10 0 10 Waco 75 54 80 55 83 / 100 60 5 0 5 Paris 69 57 74 53 81 / 90 70 20 5 5 Denton 68 54 77 53 82 / 90 70 10 0 10 McKinney 69 56 76 54 81 / 90 70 10 0 5 Dallas 70 57 79 60 83 / 100 70 10 0 5 Terrell 72 56 77 56 82 / 100 60 10 0 5 Corsicana 76 57 79 57 83 / 100 60 5 0 5 Temple 75 54 82 56 85 / 100 50 0 0 5 Mineral Wells 66 52 80 53 83 / 90 70 5 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 10 AM CDT this morning through this evening for TXZ118>123-132>135-143>148-156>162-174-175. && 90/90
Hazardous weather outlook, Apr 2, 3:49 AM CDT, 6 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 349 AM CDT Sun Apr 2 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030900- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 349 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Periods of rain and thunderstorms are expected through the day across the entire region. Severe weather is likely, including the potential for damaging winds, hail, and a few tornadoes. The most favored area for severe storms will be south of Interstate 20 and east of Interstate 35, but all areas will have some risk of severe storms. Thunderstorms will likely produce heavy rainfall and areas of flash flooding through the evening, especially southeast of a line from Emory to Fort Worth to Lampasas where a Flash Flood Watch is in effect from 10 AM until 7 PM. Thunderstorm chances will continue this evening and end from west to east overnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated thunderstorms are possible Tuesday night generally along and north of Interstate 20. Severe weather is not expected during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible across the entire region today but most likely south of Interstate 20.
In the hours before
Local storm report, Apr 2, 9:26 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM HAIL GUN BARREL CITY 32.33N 96.14W
04/02/2017 E0.75 INCH HENDERSON TX TRAINED SPOTTERLocal storm report, Apr 2, 9:37 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
937 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM HAIL BLOOMING GROVE 32.10N 96.72W
04/02/2017 E0.88 INCH NAVARRO TX EMERGENCY MNGR
ON NW 1350 ROADSpecial weather statement, Apr 2, 9:51 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
951 AM CDT SUN APR 2 2017
TXZ119-121-134-021515-
Ellis TX-Kaufman TX-Dallas TX-
951 AM CDT SUN APR 2 2017
...SPECIAL WEATHER STATEMENT...
At 950 AM CDT, Doppler radar was tracking a strong thunderstorm near
Palmer, or near Ennis, moving north at 50 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Dallas, Mesquite, Desoto, Lancaster, Balch Springs, Ennis,
Seagoville, Forney, Red Oak, Hutchins, Sunnyvale, Wilmer, Crandall,
Ferris, Palmer, Combine, Alma, Garrett and Pecan Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3230 9649 3229 9677 3281 9687 3282 9652
3281 9651 3281 9646
TIME...MOT...LOC 1450Z 176DEG 42KT 3238 9667
HernandezLocal storm report, Apr 2, 10:08 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM HAIL ROANE 32.18N 96.38W
04/02/2017 E0.88 INCH NAVARRO TX EMERGENCY MNGRLocal storm report, Apr 2, 10:31 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG 2 NW SALADO 30.95N 97.55W
04/02/2017 BELL TX EMERGENCY MNGR
TREES DOWNED OVER FM 2484 NEAR BREWER ROADLocal storm report, Apr 2, 10:35 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM HAIL 2 S ROGERS 30.90N 97.23W
04/02/2017 E0.88 INCH BELL TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:27 PM CDT | Areal Flood Advisory | FWD | Eastland, Stephens, Young | 4 hr |
| Apr 1, 10:20 PM CDT | Special Weather Statement | FWD | Comanche, Eastland | 55 min |
| Apr 1, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 61 min |
| Apr 1, 11:05 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Apr 2, 12:37 AM CDT | Special Weather Statement | FWD | Montague | 23 min |
| Apr 2, 12:57 AM CDT | Special Weather Statement | FWD | Denton | 33 min |
| Apr 2, 1:18 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 2, 1:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 26 min |
| Apr 2, 1:57 AM CDT | Areal Flood Advisory | FWD | Erath | 2 hr |
| Apr 2, 2:27 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 2, 3:06 AM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker, Somervell, Tarrant | 114 min |
| Apr 2, 3:24 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Coryell, Dallas, Ellis and 19 more | 11 hr |
| Apr 2, 5:01 AM CDT | Areal Flood Advisory | FWD | Hamilton | 119 min |
| Apr 2, 6:05 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 2, 6:10 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 39 min |
| Apr 2, 6:26 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 24 min |
| Apr 2, 7:22 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 38 min |
| Apr 2, 7:25 AM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Apr 2, 7:34 AM CDT | Severe Thunderstorm Warning | FWD | McLennan | 41 min |
| Apr 2, 7:55 AM CDT | Areal Flood Advisory | FWD | Lampasas | 3 hr |
| Apr 2, 7:59 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 46 min |
| Apr 2, 8:15 AM CDT | Special Weather Statement | FWD | Leon | 45 min |
| Apr 2, 8:28 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 3 hr |
| Apr 2, 8:32 AM CDT | Special Weather Statement | FWD | Limestone | 43 min |
| Apr 2, 8:33 AM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| Apr 2, 8:37 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 38 min |
| Apr 2, 8:46 AM CDT | Special Weather Statement | FWD | Ellis, Hill | 44 min |
| Apr 2, 9:14 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 31 min |
| Apr 2, 9:23 AM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Apr 2, 9:41 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Apr 2, 9:51 AM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| Apr 2, 9:58 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 62 min |
| Apr 2, 10:50 AM CDT | Special Weather Statement | FWD | Navarro | 25 min |
| Apr 2, 10:51 AM CDT | Areal Flood Advisory | FWD | Freestone, Hill, Limestone, Navarro | 4 hr |
| Apr 2, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 36 min |
| Apr 2, 10:55 AM CDT | Areal Flood Advisory | FWD | Bell, Falls, Leon, Limestone, Milam, Robertson | 5 hr |
| Apr 2, 10:59 AM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| Apr 2, 11:08 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 52 min |
| Apr 2, 11:15 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone, Robertson | 60 min |
| Apr 2, 11:18 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 42 min |
| Apr 2, 11:30 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 45 min |
| Apr 2, 11:53 AM CDT | Areal Flood Advisory | FWD | Freestone, Leon | 3 hr |
| Apr 2, 11:58 AM CDT | Special Weather Statement | FWD | Van Zandt | 32 min |
| Apr 2, 12:06 PM CDT | Areal Flood Advisory | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Apr 2, 12:14 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 46 min |
| Apr 2, 12:46 PM CDT | Areal Flood Advisory | FWD | Hunt, Rains | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.